# SDR SWI2025F00808

- Difficulty date: April 3, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB. UPPER EXTERNAL SKIN HAS DENTS ON OB END (MARKED)   (C-CHECK RO 06/29/2025)LH HORIZONTAL STAB. UPPER EXTERNAL SKIN DENTS EVALUATED AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 690-55-11-198 REV -- DATE 2025-04-28. SEE CONTINUATION CARD FOR DETAILS
